# SDR SWAA2022021728709

- Difficulty date: June 1, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 46,440 hours, 27,268 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; WIGGLE PLATE FWD OF #3 CANOE FAIRING IS CRACKED. / REMOVED AND REPLACED LEFT WING; WIGGLE PLATE FWD OF #3 CANOE FAIRING; PER SRM 51-40-02
